Two-dimensional nonlinear diffusive numerical simulation of geomorphic modifications to cinder cones
Article first published online: 30 APR 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Earth Surface Processes and Landforms
Volume 38, Issue 12, pages 1432–1443, 30 September 2013
How to Cite
de' Michieli Vitturi, M. and Arrowsmith, J. R. (2013), Two-dimensional nonlinear diffusive numerical simulation of geomorphic modifications to cinder cones. Earth Surf. Process. Landforms, 38: 1432–1443. doi: 10.1002/esp.3423
- Issue published online: 16 SEP 2013
- Article first published online: 30 APR 2013
- Accepted manuscript online: 23 MAR 2013 10:33AM EST
- Manuscript Accepted: 14 MAR 2013
- Manuscript Revised: 8 MAR 2013
- Manuscript Received: 3 APR 2012
- Marie Curie Actions of the European Commission. Grant Number: FP7-PEOPLE-2009-IOF-251833
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!